MathSciNet Relay Station
MathSciNet bibliographic data
MR1303497 11F70 (11F80 22E55)
Blasius, Don On multiplicities for ${\rm SL}(n)$. Israel J. Math. 88 (1994), no. 1-3, 237–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement